# SDR SWIA2022122967067

- Difficulty date: December 4, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 38,088 hours, 33,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS 640.00 - 654.00, STGR 19L - 20L.  REPAIRED DENT IN FUSELAGE SKIN IAW REO 601R-53-61-7927 REV -.
